# SDR SWAA2022030727348

- Difficulty date: April 16, 2019
- Submitted: March 7, 2022
- Operation: Air carrier
- Aircraft: N282WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32534
- Aircraft time: 41,364 hours, 24,355 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Angle
- Condition: Corroded
- Location: Aft Cargo Compt
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT PIT STA 747+19' RH Z ANGLE CORRODED AROUND NUTPLATE HOLE / REMOVED DAMAGE FROM AFT P2 Z ANGLE STA 747_9 IAW SRM 51-10-02-0G-0. VERIFIED LIMITS MAT. 0RIG .040' MAT. LOSS .040' MAT. REMAINING .000'. OUT OF LIMITS IAW B737-700 SRM 53-00-53-1A-2. REMOVED AND REPLACED Z ANGLE FROM STA 272A-767 R/H IAW SRM 51-40-02-0G-0; 51-40-05-0G-0. DWG 146A7500 REV-. AMM 51-21-41-370-803.
